MathSciNet Relay Station
MathSciNet bibliographic data
MR1190438 (94c:58226) 58G35 (53A30)
Graham, C. Robin; Jenne, Ralph; Mason, Lionel J.; Sparling, George A. J. Conformally invariant powers of the Laplacian. I. Existence. J. London Math. Soc. (2) 46 (1992), no. 3, 557–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement